# SDR 9618809605

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO YYC AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO MSP.  MAINTENANCE REPLACED LEFT MAIN GEAR UPLOCK SWITCH, OPERATIONAL CHECK NORMAL.
